Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-7  
 Basket 
Nodal geometry, heat diffusion and Brownian motion
Authors: Georgiev, Bogdan; Mukherjee, Mayukh
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Analysis & Pde
Volume: 11
Issue / Number: 1
Start Page: 133
End Page: 148
Document Type: Article
ID: 734253.0
 
Full text / Content available
On maximizing the fundamental frequency of the complement of an obstacle
Authors: Georgiev, Bogdan; Mukherjee, Mayukh
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Comptes Rendus Mathematique
Volume: 356
Issue / Number: 4
Start Page: 406
End Page: 411
Document Type: Article
ID: 742940.0
 
Full text / Content available
Nonlinear travelling waves on complete Riemannian manifolds
Authors: Mukherjee, Mayukh
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Advances in Differential Equations
Volume: 23
Issue / Number: 1-2
Start Page: 65
End Page: 88
Document Type: Article
ID: 743126.0
Gelfand-Kolmogoroff theorem for rings of analytic functions
Authors: Bose, Bedanta; Mukherjee, Mayukh
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Topology and its Applications
Volume: 2018
Start Page: 53
End Page: 65
Document Type: Article
ID: 734040.0
 
Full text / Content available
Extremal values of the (fractional) Weinstein functional on the hyperbolic space
Authors: Mukherjee, Mayukh
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Forum Mathematicum
Volume: 29
Issue / Number: 4
Start Page: 959
End Page: 970
Document Type: Article
ID: 734099.0
 
Full text / Content available
A special class of nonlinear hypoelliptic equations on spheres
Authors: Mukherjee, Mayukh
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Nonlinear Differential Equations and Applications
Volume: 24
Issue / Number: 2
Sequence Number of Article: 15
Document Type: Article
ID: 734104.0
 
Full text / Content available
Variation of Laplace spectra of compact “nearly” hyperbolic surfaces
Authors: Mukherjee, Mayukh
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Comptes Rendus Mathématique
Volume: 355
Issue / Number: 2
Start Page: 216
End Page: 221
Document Type: Article
ID: 734106.0
 
Full text / Content available
Entries: 1-7  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.